For about the past week I have been having moderate chest pain in the middle of my chest and to the left of it. I am a 21 yr. old male, overweight=[. 5'6'', 262 lbs. Anways I ended up leaving work 2 days ago and went to the ER. The pain got really bad and wasn't going away. It started out a week ago just moderate pain that went off and on. It would last about 10-15 min. and would happen about 3-5 times a day. And then it went on again 2 days ago but this time the pain didn't stop for 8 hours. and the pain just kept getting worse. With the chest pain also goes along with being sick to my stomach and my head hurting.
After 3 hours i left and went to the ER. When i got there my BP(blood pressure) was 130/84 and my pulse was 101-that's not good, is it??? They took a chest x-ray, drew some blood, and took an ECG. everything turned out normal. When i was hooked up to the BP cuff when waiting in the hospital room, i moved to sit up in my bed and looked at the monitor and my BP went up to 120/96 and my pulse was between 115-120=[.
I have not had shortness of breath-well not that i notice myself. im not struggling to breathe or anything like that. i do have asthma and i do know i should be using an inhaler but i dont have one. i haven't had any other type of pain anywhere.
the ER doc. went and pressed on my chest-which hurt when he did it. but he pressed down hard. he did it to both sides of my chest and it hurt when he did it to both sides. then he said it wasnt my heart. he said it was the way i ws sleeping.. WTF? ive been sleeping on my stomach like forever. and i dont have the pain when i sleep. it happens suddenly when im just sitting down and reading or something. not when doing exercise or anything.
Before i left he gave me a prescription for tylenol and ibprofen. its not helping with the pain=[
Im still going to see my regular doc. tomorrow to get his opinion. i don't know if he will want me to go to see a cardiologist or what.
what do you think is wrong?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?